MathSciNet Relay Station
MathSciNet bibliographic data
MR1442160 47A13 (11K70 20C35 28A80 42A20 42C10 46N20 47F05)
Lagarias, Jeffrey C.; Wang, Yang Spectral sets and factorizations of finite abelian groups. J. Funct. Anal. 145 (1997), no. 1, 73–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement